Zamboni, Pietro
Harnack's inequality for quasilinear elliptic equations with coefficients in Morrey spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 89 (1993) , p. 87-95
Zbl 0802.35043 | MR 1229045
URL stable : http://www.numdam.org/item?id=RSMUP_1993__89__87_0

Bibliographie

[1] M. Aizenman - B. SIMON, Brownian motion and Harnack inequality for Schrödinger operators, Comm. Pure Appl. Math., 35, no. 2 (1982), pp. 209-273. MR 644024 | Zbl 0459.60069

[2] F. Chiarenza - M. FRASCA, A remark on a paper by C. Fefferman, Proc. Amer. Math. Soc., 108 (1990), pp. 407-409. MR 1027825 | Zbl 0694.46029

[3] F. Chiarenza - E. FABES - N. GAROFALO, Harnack's inequality for Schrödinger operators and the continuity of solutions, Proc. Amer. Math. Soc., 98 (1986), pp. 415-425. MR 857933 | Zbl 0626.35022

[4] G. Di Fazio, Hölder continuity of solutions for some Schrödinger equation, Rend. Sem. Mat. Univ. Padova, 79 (1988), pp. 173-183. Numdam | MR 964029 | Zbl 0674.35017

[5] A.M. Hinz - H. Kalf, Subsolution estimates and Harnack's inequality for Schrödinger operators, Journal Reine Angew. Math., 404 (1990), pp. 118-134. MR 1037432 | Zbl 0779.35026

[6] O.A. Ladizhenskaia - N. Ural'Ceva, Linear and Quasilinear Elliptic Equations, Academic Press (1968). MR 244627 | Zbl 0164.13002

[7] L. Piccinini, Inclusioni tra spazi di Morrey, Boll. Un. Mat. Ital. (4), 2 (1969), pp. 95-99. MR 244759 | Zbl 0181.13403

[8] J. Serrin, Local behaviour of solutions of quasilinear equations, Acta Math., 113 (1965), pp. 302-347. Zbl 0128.09101

[9] C. Simader, An elementary proof of Harnack's inequality for Schrödinger operators and related topics, Math. Z., 203 (1990), pp. 129-152. MR 1030712 | Zbl 0697.35017

[10] G. Stampacchia, Le probleme di Dirichlet pour les equations elliptiques du second ordre a coefficients discontinus, Ann. Inst. Fourier, Grenoble, 151 (1965), pp. 189-258. Numdam | MR 192177 | Zbl 0151.15401

[11] N.S. Trudinger, On Harnack type inequalities and their application to quasilinear elliptic equations, Comm. Pure Appl. Math., 20 (1967), pp. 721-747. MR 226198 | Zbl 0153.42703

[12] P. Zamboni, Some function spaces an elliptic partial differential equations, Le Matematiche, 42 (1987), pp. 171-178. MR 1030915 | Zbl 0701.35033